Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CuJo 17

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About CuJo 17

  • Rank
    New Member

Recent Profile Visitors

608 profile views
  • VKIM

  1. I was getting dry eyes as well, I especially noticed dryness in my right eye since my vision was a little blurry and I'd have to blink a few times. I use Refresh PM at night. I recommend it.
  2. I'm in my second month and the blackheads on my nose are already pretty much gone.
  3. I use the Facial Mosturizer with SPF 15. I like it a lot.
  4. The dryness really hasn't been that big of an issue for me. I just take chapstick with me to school and use Aquaphor morning and night for my lips. I moisturize my face if it's looking flakey.
  5. The only side effect I've had is dry lips. My face is a little dry but moisturizing does the trick.
  6. Hey guys - I just started my second month of Accutane, Sotret specifically. It's working well but I still have some pimples. My derm previously prescribed me Retin-A Micro and I still have some left. I also have some Neutrogena On the Spot treatment. Is it ok to spot treat these pimples while I'm on Accutane? Any products you recommend specifically? Thanks a lot.
×